Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Withdrawal from MAOIs » johnnystats

Posted by cubbybear on January 10, 2005, at 8:48:30

In reply to Re: Withdrawal from MAOIs KaraS, posted by johnnystats on January 10, 2005, at 5:08:58

> I just think it's different for everybody. I was on parnate and nardil for a long time, and when i tapered off parnate i felt like hell every day for weeks. But i stopped nardil cold turkey with no problems. It's amazing to me how different everyone here responds to meds.

Yes, your experience is proof of that.
Did your doctor have anything to say about this?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:cubbybear thread:437908
URL: http://www.dr-bob.org/babble/20050108/msgs/440058.html